# SDR SWIA200719307

- Difficulty date: November 19, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 14,124 hours, 10,795 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STN 280 AT RBL9.0 LOWER FLOORBEAM IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS IAW CRJ200 REO 601R-53-11-171 REV D.
